Aa
A
A
A
Close
Women's Health Community
65.5k Members
Avatar universal

Could i be pregnant or could it be the antibiotics?

I had unprotected sex after which i took a morning after drug immediately. A few days later, i had a boil and had to start taking antibiotics called ampiclux. My cycle has been a bit irregular recently but my last period came on the 29th - 3rd of Dec. So i was expecting the next period to start on the 29th of Dec, but it has not come. I have been feeling bloated, feverish, have tender nipples and some slight cramping.
1 Responses
973741 tn?1342346373
COMMUNITY LEADER
Hello and welcome.  A couple of things.  First, taking plan B in and of itself will result in irregularity of cycle and period. It usually lasts two to three months.  Plan B or the morning after pill is a big dose of hormones and they linger after you take it sort of messing your system.  But yes, having an issue that is necessary to take antibiotics for, taking medication and really ANY change in routine can also interfere with your cycle.  I don't think your pregnant but you can take a test to make sure. good luck
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.